On two damage accumulation models and their size effects

Ballani, F., Stoyan, D., Wolf, S. . Journal of Applied Probability 2007. 44 (1) :99-114

Locate this article in:

Bibtex

@article{CIS-231082,
  Author = {Ballani, F. and Stoyan, D. and Wolf, S.},
  Title = {On two damage accumulation models and their size effects},
  Journal = {Journal of Applied Probability},
  Volume = {44},
  Number = {1},
  Year = {2007},
  Pages = {99--114},
  Keywords = {Weibull distribution, fracture theory, inverse gamma process}
}

Similar articles